The Annals of Statistics

Multivariate Logistic Distributions

Henrick J. Malik and Bovas Abraham

Full-text: Open access

Abstract

In this paper a multivariate analogue of the logistic distribution is considered. We suggest two families of multivariate logistic distributions with the property that marginal distributions are of univariate form and discuss some distributional properties of the multivariate distributions.

Article information

Source
Ann. Statist., Volume 1, Number 3 (1973), 588-590.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176342430

Digital Object Identifier
doi:10.1214/aos/1176342430

Mathematical Reviews number (MathSciNet)
MR353568

Zentralblatt MATH identifier
0276.62052

JSTOR
links.jstor.org

Citation

Malik, Henrick J.; Abraham, Bovas. Multivariate Logistic Distributions. Ann. Statist. 1 (1973), no. 3, 588--590. doi:10.1214/aos/1176342430. https://projecteuclid.org/euclid.aos/1176342430


Export citation